MathSciNet Relay Station
MathSciNet bibliographic data
MR1366624 17B37 (16W30)
Kazhdan, D.; Soibelman, Y. Representations of quantum affine algebras. Selecta Math. (N.S.) 1 (1995), no. 3, 537–595.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement